Skip header navigation
×

Article

Star complements in regular graphs: Old and new results

Citation
Rowlinson P & Tayfeh-Rezaie B (2010) Star complements in regular graphs: Old and new results. Linear Algebra and Its Applications, 432 (9), pp. 2230-2242. https://doi.org/10.1016/j.laa.2009.04.022

Abstract
We survey results concerning star complements in finite regular graphs, and note the connection with designs and strongly regular graphs in certain cases. We include improved proofs along with new results on stars and windmills as star complements.

Keywords
Eigenvalue; Star complement; Strongly regular graph

Journal
Linear Algebra and Its Applications: Volume 432, Issue 9

StatusPublished
Author(s)Rowlinson, Peter; Tayfeh-Rezaie, Behruz
Publication date15/04/2010
URLhttp://hdl.handle.net/1893/18507
PublisherElsevier
ISSN0024-3795
Scroll back to the top